| Catalog Number |
SCF-450 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported capsular contracture.This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported capsular contracture.Later healthcare professional reported no complaint against the device.This record is for the right side.Device remains implanted.Therefore, this record is no longer reportable to the fda and will be unreported.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.